I am currently on 10mg of paxil, and I have been taking it for a week now. Sometimes during the day I feel more anxious than I did before and have more racing thoughts. Also I feel really tired and don't have much interest in doing anything but laying in bed. Has anyone had this during their first week on Paxil? Does it take a while to kick in fully?
Hello Goose84. Bit late in my answer, but yes, as Laurie said it takes awhile for the effects to diminish or lessen themselves. I started on Paxil this past May and fatique is still bothering me. Mind you, my anxiety levels are better. I started on 20mg and am now on 30mg. Another side effect that I still have is an increased appetite. Hungar pains. Anyhow, its been 4 days since you've asked this question, hopefully you're getting along a bit better. best wishes to you.pledgw
- Paxil Information for Consumers
- Paxil Information for Healthcare Professionals (includes dosage details)
- Side Effects of Paxil (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Sep 2009 • 6 answers
Posted 26 Jul 2010 • 1 answer
Posted 29 May 2011 • 8 answers
Generalized Anxiety Disorder - Does anyone know what would be a better choice between Paxil 40mg and
Posted 1 Jul 2014 • 3 answers
Posted 5 Apr 2016 • 2 answers